# SDR AWXA0000926

- Difficulty date: November 20, 2000
- Submitted: November 24, 2000
- Operation: Air carrier
- Aircraft: N160AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23782
- Aircraft time: 42,268 hours, 31,154 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 65163007
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WEB CRACKED FS 178 WL 187 LBL .7 AND RBL .7 (2 EACH PLACE).  REMOVED ANGLE, CUT OUT DAMAGE, NO CRACK NOTED IAW B737 NTM PT.6 51-00-00 FIG 23.  FABBED REPAIR DOUBLER AND FILLER IAW SRM 53-10-08.  INSTALLED IAW 51-40-02, TREATED AND PRIMED IAW 51-20-01.  SEALED IAW 51-20-05.
